On asymptotic integrations of x 2 y ' ' - P ( x ) y = 0

Po Fang Hsieh

Archivum Mathematicum (1978)

  • Volume: 014, Issue: 2, page 75-83
  • ISSN: 0044-8753

How to cite

top

Hsieh, Po Fang. "On asymptotic integrations of $x^2y^{\prime \prime }-P(x)y=0$." Archivum Mathematicum 014.2 (1978): 75-83. <http://eudml.org/doc/17967>.

@article{Hsieh1978,
author = {Hsieh, Po Fang},
journal = {Archivum Mathematicum},
keywords = {Asymptotic Integrations; Linear Differential Equations in the Complex Domain; Asymptotic Expansions},
language = {eng},
number = {2},
pages = {75-83},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {On asymptotic integrations of $x^2y^\{\prime \prime \}-P(x)y=0$},
url = {http://eudml.org/doc/17967},
volume = {014},
year = {1978},
}

TY - JOUR
AU - Hsieh, Po Fang
TI - On asymptotic integrations of $x^2y^{\prime \prime }-P(x)y=0$
JO - Archivum Mathematicum
PY - 1978
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 014
IS - 2
SP - 75
EP - 83
LA - eng
KW - Asymptotic Integrations; Linear Differential Equations in the Complex Domain; Asymptotic Expansions
UR - http://eudml.org/doc/17967
ER -

References

top
  1. B. L. J. Braaksma, Recessive solutions of linear differential equations with polynomial coefficients, pp. 1-15, Lecture Notes in Math., Vol. 280, Springer, Berlin, 1972. (1972) Zbl0242.34007MR0477226
  2. P. F. Hsieh, Y. Sibuya, On the asymptotic integration of second order linear ordinary differential equations with polynomial coefficients, J. Math. Anal. Appl., 16 (1966), 8-1-103. (1966) Zbl0161.05803MR0200512
  3. F. E. Mullin, On the regular perturbation of the subdominant solution to second order linear ordinary differential equations with polynomial coefficients, Funk. Ekv., 11 (1968), 1-38. (1968) Zbl0266.34052MR0241773
  4. T. Okada, A study of asymptotic solutions of second order linear differential equations, Specialist Project, Western Mich. Univ., 1976, 53 pp. (1976) 
  5. Y. Sibuya, Global Theory of a Second Order Linear Ordinary Differential Equations With a Polynomial Coefficient, Math. Studies 18, North-Holland, 1975, xv + 290. (1975) Zbl0322.34006MR0486867

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.